Volume 49, Issue 5, 1986

ISSN: 0029-599X (Print) 0945-3245 (Online)

In this issue (7 articles)

  1. No Access

    Uniformly Enclosing Discretization Methods for Weakly Nonlinear Boundary Value Problems

    A nonconforming combined method for solving Laplace's boundary value problems with singularities

    Zi-Cai Li Pages 475-497
  2. No Access

    Uniformly Enclosing Discretization Methods for Weakly Nonlinear Boundary Value Problems

    On Bateman's method for second kind integral equations

    Stephen Joe, Ian H. Sloan Pages 499-510
  3. No Access

    Asymptotic Behaviour and Acceleration of Iterative Sequences

    Analysis of a non-linear difference scheme in reaction-diffusion

    Guo Ben Yu, A. R. Mitchell Pages 511-527
  4. No Access

    Uniformly Enclosing Discretization Methods for Weakly Nonlinear Boundary Value Problems

    Asymptotisches Verhalten und Konvergenzbeschleunigung von Iterationsfolgen

    H. Ortloff Pages 545-559
  5. No Access

    Uniformly Enclosing Discretization Methods for Weakly Nonlinear Boundary Value Problems

    Cubature formulae which are exact on spacesP, intermediate betweenP k andQ k′

    A. Guessab Pages 561-576